# SDR AALA202203221518

- Difficulty date: March 21, 2022
- Submitted: March 22, 2022
- Operation: Air carrier
- Aircraft: N758AN
- Make and model: Boeing 777223
- Aircraft serial: 32637
- Aircraft time: 78,274 hours, 10,050 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EXIT SIGN AT 3L DOOR WAS DAMAGED BY A PASSENGERS CARRY ON BAG DURING BOARDING. MAINTENANCE FOUND THE LIGHT MOUNT BROKEN. **SUPPLEMENTAL REPORT WILL BE SUBMITTED** (OPEN)
